“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 7297
School of Physics
  Title:   Shape Invariance and Laddering Equations for the Associated Hypergeometric Functions
1.  H. Fakhri
2.  A. Chenaghlou
  Status:   Published
  Journal: J. Phys. A: Math. Gen.
  No.:  10
  Vol.:  37
  Year:  2004
  Pages:   3429-3442
  Supported by:  IPM
Introducing the associated hypergeometric functions in terms of two non-negative integers, we factorize their corresponding differential equation into a product of first-order differential operators by four different ways as shape invariance equations. These shape invariances are realized by four different types of raising and lowering operators. This procedure gives four different pairs of recursion relations on the associated hypergeometric functions.

Download TeX format
back to top
scroll left or right